Positive solutions to superlinear second-order divergence type elliptic equations in cone-like domains

V Kondratiev, V Liskevich, VB Moroz

Research output: Contribution to journalArticle (Academic Journal)

22 Citations (Scopus)
Translated title of the contributionPositive solutions to superlinear second-order divergence type elliptic equations in cone-like domains
Original languageEnglish
Pages (from-to)25 - 43
Number of pages19
JournalAnnales de l'Institut Henri Poincaré (C) Non Linear Analysis
Volume22 (1)
DOIs
Publication statusPublished - Jan 2005

Bibliographical note

Publisher: Elsevier

Cite this